MathSciNet Relay Station
MathSciNet bibliographic data
MR2929790 62G07
Henderson, Daniel J.; Parmeter, Christopher F. Canonical higher-order kernels for density derivative estimation. Statist. Probab. Lett. 82 (2012), no. 7, 1383–1387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement